# SDR CA140314002

- Difficulty date: February 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IN PREPARATION FOR DEPARTURE, THE NR 2 ENGINE WAS STARTED AND SYSTEMS CHECK CARRIED OUT.  DURING THE SYS CHECK ON THE GROUND, THE NR 2 ENGINE FLAMED OUT. TROUBLESHOOTING IS ON-GOING.
